# SDR RAIA970904

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: S5202007SN
- Condition: Dirty
- Location: Smoke Detector
- Part time: 3,571 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 7795 - POD SMOKE LIGHT ILLUMINATED IN-FLIGHT.  MAINTENANCE CLEANED POD SMOKE DETECTOR CONNECTOR.   (X)
